Resultados globales: 10 registros encontrados en 0.02 segundos.
Artículos, Encontrados 7 registros
Contribuciones a jornadas y congresos, Encontrados 1 registros
Documentos de investigación, Encontrados 2 registros
Artículos Encontrados 7 registros  
1.
23 p, 585.1 KB Effective construction of Poincaré-Bendixson regions / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (França). Laboratoire de Mathemátiques et Physique Théorique) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica)
This paper deals with the problem of location and existence of limit cycles for real planar polynomial differential systems. We provide a method to construct Poincaré--Bendixson regions by using transversal curves, that enables us to prove the existence of a limit cycle that has been numerically detected. [...]
2017
Journal of Applied Analysis and Computation, Vol. 7 Núm. 4 (2017) , p. 1549-1569  
2.
6 p, 556.2 KB Analytic nilpotent centers as limits of nondegenerate centers revisited / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that all the nilpotent centers of planar analytic differential systems are limit of centers with purely imaginary eigenvalues, and consequently the Poincaré-Liapunov method to detect centers with purely imaginary eigenvalues can be used to detect nilpotent centers.
2016 - 10.1016/j.jmaa.2016.04.046
Journal of Mathematical Analysis and Applications, Vol. 441 (2016) , p. 893-899  
3.
27 p, 1007.0 KB Bifurcation diagram and stability for a one-parameter family of planar vector fields / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique)
We consider the 1-parameter family of planar quintic systems, ˙x = y3−x3, y˙ = −x + my5, introduced by A. Bacciotti in 1985. It is known that it has at most one limit cycle and that it can exist only when the parameter m is in (0. [...]
2014 - 10.1016/j.jmaa.2013.11.047
Journal of Mathematical Analysis and Applications, Vol. 413 (2014) , p. 321-342  
4.
14 p, 421.0 KB Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique)
It is well-known that the existence of traveling wave solutions for reaction-diffusion partial differential equations can be proved by showing the existence of certain heteroclinic orbits for related autonomous planar differential equations. [...]
2013 - 10.3934/dcds.2013.33.3567
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 8 (2013) , p. 3567-3582  
5.
33 p, 1.1 MB Bifurcation values for a familiy of planar vector fields of degree five / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (France). Laboratoire de Mathématiques et Physique Théorique)
We study the number of limit cycles and the bifurcation diagram in the Poincar' sphere of a one-parameter family of planar differential equations of degree e ˙ five x = Xb (x) which has been already considered in previous papers. [...]
2015 - 10.3934/dcds.2015.35.669
Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 2 (2015) , p. 669-701  
6.
16 p, 396.6 KB Explicit traveling waves and invariant algebraic curves / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (France). Laboratoire de Mathématiques et Physique Théorique)
We introduce a precise definition of algebraic travelling wave solution of n-th order partial differential equations and prove that the only algebraic travelling waves solutions for the celebrated Fisher-Kolmogorov equation are the ones found in 1979 by Ablowitz and Zeppetella. [...]
2015
Nonlinearity, Vol. 28 (2015) , p. 1597-1606  
7.
16 p, 131.0 KB The null divergence factor / Chavarriga Soriano, Javier (Universitat de Lleida. Departament de Matemàtica) ; Giacomini, Héctor (Université de Tours. Laboratoire de Mathématiques et Physique Théorique) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Let (P,Q) be a C1 vectorfield defined in a open subset U ⊂ R2. We call a null divergence factor a C1 solution V (x, y) of the equation P ∂V ∂x + Q∂V ∂y = ∂P ∂x + ∂Q ∂y V . In previous works it has been shown that this function plays a fundamental role in the problem of the center and in the determination of the limit cycles. [...]
1997
Publicacions Matemàtiques, V. 41 n. 1 (1997) p. 41-56  

Contribuciones a jornadas y congresos Encontrados 1 registros  
1.
19 p, 209.8 KB Some applications of the extended Bendixson-Dulac theorem / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Héctor (Université de Tours. Laboratoire de Mathématiques et Physique Théorique)
During the last years the authors have studied the number of limit cycles of several families of planar vector fields. The common tool has been the use of an extended version of the celebrated Bendixson-Dulac Theorem. [...]
2013 - 10.1007/978-3-642-38830-9_14
Springer Proceedings in Mathematics & Statistics. Progress and Challenges in Dynamical Systems, 2013, Vol. 54 p. 233-252  

Documentos de investigación Encontrados 2 registros  
1.
19 p, 218.2 KB On the stability of periodic orbits in Rn / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector ; Grau Montaña, Maria Teresa ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We consider an autonomous differential system in Rn with a periodic orbit and we give a new method for computing the characteristic multipliers associated to it. Our method works when the periodic orbit is given by the transversal intersection of n ¡ 1 codimension one hypersurfaces and is an alternative to the use of the first order variational equations. [...]
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 719)  
2.
146 p, 1.0 MB Contribution to the qualitative study of planar differential systems / Grau Montaña, Maria Teresa ; Chavarriga Soriano, Javier, dir. (Universitat de Lleida. Departament de Matemàtica) ; Giacomini, Héctor, dir. (Université de Tours. Laboratoire de Mathématiques et Physique Théorique)
Aquesta tesi es situa en el marc de la teoria qualitativa dels sistemes diferencials en el pla. Cada capítol conté un aspecte diferent. A la introducció, es dóna un resum dels resultats més coneguts i s'hi introdueix la notació que es fa servir al llarg de la tesi. [...]
Esta tesis se sitúa en el marco de la teoría cualitativa de los sistemas diferenciales en el plano. Cada capítulo contiene un aspecto distinto. En la introducción, se da un resumen de los resultados conocidos y se presenta la notación usada durante el resto de la tesis. [...]
This thesis is situated in the framework of the qualitative theory of differential systems in the plane. Each chapter contains a different topic. In the introduction, a summary of known results is given and the notation used through the rest of the memory is presented. [...]
Cette thèse de doctorat traite sur la théorie qualitative des systèmes différentiels planaires. Chaque chapitre contient un sujet différent. Dans l'introduction, un sommaire des résultats connus est donné et la notation utilisée dans le reste du mémoire est présentée. [...]

Bellaterra : Universitat Autònoma de Barcelona, 2005  

Vea también: autores con nombres similares
2 Giacomini, H.
9 Giacomini, Héctor
1 Giacomini, Héctor,
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.